# SDR SWAA095496

- Difficulty date: August 24, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 13,570 hours, 8,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND EEPLS LIGHT LENS BROKEN AT ROW 1.  INSTALLED LENS PER MM.
